On cusp solutions to a prescribed mean curvature equation
Echart, Alexandra K.
Lancaster, Kirk E.
MetadataShow full item record
Echart, Alexandra K.; Lancaster, Kirk E. 2017. On cusp solutions to a prescribed mean curvature equation. Pacific Journal of Mathematics, vol. 288:no. 1:pp 47–54
The nonexistence of "cusp solutions" of prescribed mean curvature boundary value problems in Omega x R when Omega is a domain in R-2 is proven in certain cases and an application to radial limits at a corner is mentioned.
Click on the DOI link to access the article (may not be free). All articles published by MSP become open access after five years past publication (meaning on the fifth January 1st after the publication date).